Does anybody have NSAID-induced enteropathy???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

spasman
Regular Member


Date Joined Jul 2006
Total Posts : 361
   Posted 11/10/2007 12:52 PM (GMT -7)   
I suspect i have NSAID-induced enteropathy especially in my colon.
 
My IBS has started with acute lower gut pain caused by Naproxen(NSAID).
 
http://www.ualberta.ca/~csps/JPPS3(1)/N.Davies/NSAIDs.htm
-IBS-A,C with meteorism(trapped gas) and pubic burning-


indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 12/27/2007 12:03 AM (GMT -7)   

Hi Spasman,

Correct me if I am reading this incorrectly...do you possibly have IBD from using NSAIDS? 

Since this post is over a month old, I sure hope you are feeling better now! 

 

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 2:12 PM (GMT -7)
There are a total of 2,763,226 posts in 303,964 threads.
View Active Threads


Who's Online
This forum has 150676 registered members. Please welcome our newest member, trisquitt.
502 Guest(s), 18 Registered Member(s) are currently online.  Details
Lioness1, TrialbyLyme, Doggiedo, Gretchen1, Michael_T, keep hoping, Redwing57, NiceCupOfTea, Mom/oma, Yellow Cat, PA_grandma, Old Mike, treeofstars, Mustard Seed, mjw11, helpplease, Tall Allen, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer